Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
177 Doctors are Online

Effect of taking 40 paracetamol tablets - Online Doctor Chats

Date : 13-Jan-2012
User rating for this question
Very Good Posted in: Medicines and Side Effects
Answered by

General & Family Physician
Practicing since : 2009
Answered : 594 Questions

Doctor :   hi
Doctor :   how can i help u
User :   Hi Doctor
Doctor :   please proceed with your query
User :   My neighbour taken 40 paracetamol tablets , last nite..what can happen???
User :   Is it lethal??
Doctor :   ok
Doctor :   i will help u in this
Doctor :   can i ask few Q
User :   ya..
Doctor :   wats her age
User :   35
Doctor :   is it 500 mg or 650 mg
User :   500mg
Doctor :   ok
Doctor :   its a very high dose
Doctor :   it can cause erosions of the stomach
User :   so now???
Doctor :   and severe bleeding
User :   ok..
Doctor :   it can also damage the kidney and liver
User :   will he die???
Doctor :   is she admitted in the hospital
User :   ya..
User :   will he die
Doctor :   if the treatment is give immediately
Doctor :   and correctly then the chances of survival is more

Doctor :   there a correct antidote available
Question is related to
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor